# SDR CALA9700917

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 8.25 INCH CRACK ON THE LT NOSE WHEEL WELL SIDEWALL AND A 3 INCH CRACK ON THE RT NOSE WHEEL WELL SIDEWALL AT STA 259.5, WL 180.  REPAIRS WERE INSTALLED IAW ECRA 5310-03512.
